Alert archive / New York / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 82, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 1, 2017, 3:44 PM EDT for Fulton County, Herkimer County, Montgomery County, New York. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2017, 3:44 PM EDT (19:44 UTC)
- Expired
- Jul 1, 2017, 4:45 PM EDT
- In force
- 61 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fulton County, NY, Herkimer County, NY, Montgomery County, NY
The radar
The Albany radar (KENX), 83 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 4:10 PM EDT | TSTM WND DMG | 1 N Countryman, NY | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 1:19 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
870
WUUS51 KALY 011944
SVRALY
NYC035-043-057-012045-
/O.NEW.KALY.SV.W.0082.170701T1944Z-170701T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
344 PM EDT SAT JUL 1 2017
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Western Fulton County in eastern New York...
Southern Herkimer County in eastern New York...
Northwestern Montgomery County in eastern New York...
* Until 445 PM EDT
* At 344 PM EDT, a severe thunderstorm was located over Clayville, or
8 miles south of New Hartford, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, and power lines.
* This severe thunderstorm will be near,
West Winfield around 350 PM EDT.
Cedarville around 355 PM EDT.
Frankfort around 400 PM EDT.
Ilion, Herkimer and Mohawk around 405 PM EDT.
Jordanville around 410 PM EDT.
Little Falls around 420 PM EDT.
Dolgeville around 425 PM EDT.
St. Johnsville around 430 PM EDT.
Other locations impacted by this severe thunderstorm include Ingham
Mills, Meco, Spinnerville, Cedar Lake, Fultonville, Farrel Corner,
Countryman, South Ilion, Mindenville and Kelhi Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4319 7509 4322 7440 4288 7434 4284 7469
4290 7488 4284 7489 4282 7491 4291 7510
4286 7514 4286 7521 4288 7521 4288 7520
4305 7522
TIME...MOT...LOC 1944Z 259DEG 36KT 4295 7530
HAIL...<.75IN
WIND...60MPH
$$
Frugis1 follow-up statement
522
WWUS51 KALY 012032
SVSALY
Severe Weather Statement
National Weather Service Albany NY
432 PM EDT SAT JUL 1 2017
NYC035-043-057-012045-
/O.CON.KALY.SV.W.0082.000000T0000Z-170701T2045Z/
Fulton NY-Herkimer NY-Montgomery NY-
432 PM EDT SAT JUL 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHWESTERN FULTON...SOUTHEASTERN HERKIMER AND NORTHWESTERN
MONTGOMERY COUNTIES...
At 431 PM EDT, a severe thunderstorm was located near St. Johnsville,
or 8 miles southeast of Little Falls, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, and power lines.
Locations impacted include...
Johnstown, Little Falls, Canajoharie, Fonda, Fort Plain, St.
Johnsville, Ephratah, Jordanville, Glen, Warren, Fultonville,
Palatine Bridge, Nelliston, Ingham Mills, Cook Corners, South
Columbia, Salt Springville, Mindenville, Davys Corners and Ripple
Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4293 7505 4308 7475 4302 7466 4305 7437
4288 7434 4284 7469 4290 7488 4284 7489
4282 7491 4285 7498
TIME...MOT...LOC 2031Z 260DEG 33KT 4295 7476
HAIL...<.75IN
WIND...60MPH
$$
FrugisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:16 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jul 1, 2:16 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Albany NY
216 PM EDT Sat Jul 1 2017
.SYNOPSIS...
Showers and thunderstorms will continue through the afternoon
and evening hours accompanied by very warm and humid conditions.
A frontal boundary will move across the region tonight with
still warm but a bit less humid conditions on Sunday. A cold
front passes on Monday, bringing a chance of showers and
thunderstorms to southern portions of the forecast area. Dry and
seasonable weather remains in the forecast for Independence
Day.
&&
.NEAR TERM /THROUGH TONIGHT/...
Severe thunderstorm watch for most of the region until 9 PM
EDT.
Convection continues to develop and becoming more intensive as
SBCAPES were approaching 2K and high PWATs between 1.75-2.00".
Of more interest is the higher values of surface dewpoints and
lowering LCL's where our special sounding revealed good shear
and low level hodographs showing potential for low level
helicity becoming enhanced into the Hudson River Valley. We will
monitor trends closely. Otherwise, minor tweaks to the ongoing
forecast at this time with an enhancement to convective trends
per the aforementioned severe thunderstorm watch.
Prev Disc...
Along the nose of the higher magnitude low level
jet, elevated convection developed and attempting to become more
surface based as one severe thunderstorm has occurred just to
the north of the immediate Capital District. Per experimental
GOES-16 rapid scans, several breaks in the overcast are underway
from the Capital Region and points to the south and east.
Surface dewpoints were at or above 70F with mesoscale window
SBCAPES already over 1000 J/KG with PWATs in excess of 1.50".
While moisture transport vectors magnitudes are not too
impressive, we will continue to watch for training convection
for flash flooding (especially where KGFL received 0.82" in less
than 1 hour). Then as the upstream frontal boundary approaches,
more convection should develop as SPC continues with a slight
risk category for most of the region.
Previous discussion...A warm and humid airmass is in place
across much of the northeastern US beneath southwesterly mid and
upper level flow. Clearing skies in the wake of yesterday's
convection along with light winds has allowed areas of fog,
locally dense, to develop. However, in some spots there is low
stratus instead of fog, and it's a bit difficult to delineate
the two based on the available satellite imagery. Issued an SPS
earlier for patchy dense fog.
Looking upstream, a sharp shortwave trough is currently rotating
along the Iowa/Missouri border, while a lower-amplitude lead
disturbance is tracking through the Ohio Valley. An area of
showers and thunderstorms downstream of the latter feature is
now tracking into Central New York. According to the SPC
mesoanalysis, this activity is within a pool of 500 J/kg MUCAPE.
Latest HRRR run captures this activity, bringing it into the
Western Adirondacks by 10-11Z. Severe weather is not expected
with this activity, but brief heavy downpours are a possibility.
Lift from the IA/MO shortwave will overspread the forecast area
but not until later in the evening. Weaker lift from the lead
shortwave will likely allow some degree of convection to occur
around the Western Adirondacks through the morning hours. This
is where the threat of heavy rainfall is greatest. Heavy
rainfall parameters continue to be impressive in this airmass.
For instance, H850/H700 dewpoints of +15/+5C with freezing
levels of 14-15 kft favor heavy downpours in any thunderstorms
that develop. A good wind field will allow storms to move rather
quickly however, mitigating the flood threat somewhat, though
some training of storms is possible especially in the Western
Adirondacks. Given that this area does not have a propensity for
flash flooding, will hold off on any watches.
Somewhat weakly-forced environment will likely allow instability
to build for the remainder of the forecast area, though this
will be tempered somewhat by the band of mid and high-level
clouds advancing from the west. Still, with dewpoints in the
low 70s and high temperatures forecast to reach the low to
mid-80s, forecasts from the NAM and HRRR suggest SBCAPE values
of 1-2 J/g developing by the afternoon despite meager midlevel
lapse rates, similar to yesterday. NAM forecast soundings at
KALB show a cap during the morning hours which could also
suppress convection early and allow instability to build.
Another pre-frontal trough is expected to set up across Central
New York, which, along with possibly some differential heating
boundaries, could act as a trigger for convection. CAMs
generally depict 18-02Z as the preferred time for convection.
Organization to the storms is likely given deep-layer shear
values of around 30-35 kt. Storm mode is expected to be in the
form of multicells or some supercells. Main threat will be
damaging winds, but an isolated tornado cannot be ruled out
given low LCLs. Low-level shear and helicity appears more
marginal than yesterday, however, as there is not as much
directional shear. Given the high freezing levels, large hail is
unlikely, but cannot be completely ruled out if a rotating storm
were to develop.
Storms may be ongoing 00-06Z Sunday as the IA/MO shortwave
clips the area, but likely losing intensity with the end of the
diurnal cycle. A drier airmass filters in, as PWATs drop from
near 2 inches to less than an inch. A few areas of fog are
possible especially in areas that receive heavy rain.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
A drier airmass will be in place on Sunday, though dewpoints are
still forecast to be in the low to mid-60s for the valleys. High
temps will still be on the warm side with H850 temps still in
the mid-teens, so upper 70s to upper 80s for much of the
forecast area. Midlevel flow still remains broadly cyclonic, so
an afternoon shower or storm cannot be ruled out, mainly over
the higher terrain.
Sunday night into Monday, another shortwave trough is forecast
to approach the area from the northern Great Lakes. Some
upstream activity tied to the diurnal cycle along the attendant
cold front may work its way into the Southern Adirondacks
before diminishing Sunday night. As the front and upper wave
work their way through on Monday, their timing with the diurnal
cycle may result in some isolated to scattered convection for
areas mainly south of the Capital District during the afternoon
and evening. SPC has placed far southern portions of our
forecast area in a marginal risk for severe weather, as
indications are that around 1 J/g of SBCAPE will build ahead of
the forcing, along with adequate deep-layer shear values for
storm organization. Will continue to keep an eye on this for
future forecast cycles. Drier air will once again filter in in
the wake of the front, with PWATs falling to less than an inch.
After several mild nights, Monday night's lows may finally be
back in the 50s for the entire forecast area.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
At the time it appears a cold front should be settling to our south
and stalling while surface ridging builds in from over the Great
Lakes region for the 4th of July. Anticipating a dry day with
seasonable temperatures and comfortable dew points. However, this
tranquil weather will be short-lived as the overall pattern remains
active with a longwave trough persisting over the Great Lakes Region
and Northeast and ridging building over the western CONUS.
The surface high will shift off to our east Wednesday allowing a
return flow to develop. Dew points will be a gradual rise. In the
meantime, an area of low pressure is expected to develop over the
Plains along the stalled boundary. The low will move eastward along
the weakening boundary and bring unsettled weather to our region for
the latter part of the week. Some weak ridging aloft is expected
Wednesday over the region ahead of the approaching low which should
result in fair weather holding on for much of the day. For Thursday
through Friday, have limited pops to chances at this time as there
are some differences regarding the timing of the rainfall associated
with the low across the region. Guidance is in agreement increasing
precipitable water so some heavy rainfall will be possible.
Seasonably warm days with muggy nights.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Convection was well underway as flight conditions will become
less than ideal through the remainder of the afternoon and
evening hours. Where convection does impact the TAFs, MVFR to
IFR conditions are too be expected and with deeper convective
elements, wind gusts could exceed 40kts. Seems a couple lines of
storms may move through the region as we will place TEMPO groups
for now and amended as needed.
Most of the activity should end by late this evening with the
passage of a frontal boundary. Question overnight will be
fog/stratus formation. Boundary layer conditions per the BUFR
profiles suggest winds may remain up just enough to limit
widespread IFR conditions. For now, we will place MIFG and MVFR
conditions and monitor trends.
Southerly flow will increase to 10 to 12 knots with gusts into the
teens to the lower 20s especially KALB. Winds will shift to the southwest
tonight this evening and diminish tonight.
Outlook...
Sunday Night: No Operational Impact. NO SIG WX.
Monday: Low Operational Impact. Slight Chance of SHRA.
Monday Night: No Operational Impact. NO SIG WX.
Independence Day: No Operational Impact. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.&&
.FIRE WEATHER...
A warm and very moist airmass is in place today, with afternoon
showers and thunderstorms expected. Sunday will feature slightly
drier conditions with RH values falling into the 40s and 50s,
along with westerly winds of 5 to 10 mph gusting to 20 mph at
times. A cold front works through Monday, with a chance of
showers and thunderstorms mainly south of the Capital District.
Drier air will filter in in the wake of the front, but
temperatures will still be on the warm side for southern
portions of the forecast area.
&&
.FIRE WEATHER...
A warm and very moist airmass is in place today, with afternoon
showers and thunderstorms expected. Sunday will feature slightly
drier conditions with RH values falling into the 40s and 50s,
along with westerly winds of 5 to 10 mph gusting to 20 mph at
times. A cold front works through Monday, with a chance of
showers and thunderstorms mainly south of the Capital District.
Drier air will filter in in the wake of the front, but
temperatures will still be on the warm side for southern
portions of the forecast area.
&&
.HYDROLOGY...
A warm and very moist airmass is in place today. An approaching
disturbance will likely generate showers and thunderstorms,
especially during the afternoon hours. Any storm that occurs
will be capable of heavy rainfall. Fairly quick storm motion
will mitigate the flash flood threat, but isolated flash
flooding is possible. Rainfall will be most widespread across
the Southern Adirondacks, where basin average totals of around
an inch are likely. Elsewhere, basin averages look to be less
than an inch, but local totals of 1 to 2 inches or greater are
possible in thunderstorms. River flooding is still not expected.
A drier trend takes shape for Sunday and Monday, though a few
showers and storms cannot be ruled out either day. These storms
will carry less of a heavy rain threat, however.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Severe Thunderstorm Watch until 9 PM EDT this evening for
CTZ001-013.
NY...Severe Thunderstorm Watch until 9 PM EDT this evening for
NYZ039>043-047>054-058>061-063>066-082>084.
MA...Severe Thunderstorm Watch until 9 PM EDT this evening for
MAZ001-025.
VT...Severe Thunderstorm Watch until 9 PM EDT this evening for
VTZ013>015.
&&
SYNOPSIS...BGM/Thompson
NEAR TERM...BGM/Thompson
SHORT TERM...Thompson
LONG TERM...IAA
AVIATION...IAA/BGM
FIRE WEATHER...Thompson
HYDROLOGY...Thompson
www.weather.gov/albanyHazardous weather outlook, Jul 1, 1:22 PM EDT, 2 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 122 PM EDT Sat Jul 1 2017 CTZ001-013-MAZ001-025-NYZ039>043-047>054-058>061-063>066-082>084- VTZ013>015-021100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Southern Fulton-Montgomery-Northern Saratoga- Northern Warren-Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 122 PM EDT Sat Jul 1 2017 ...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, all of east central New York and eastern New York except for Herkimer and Hamilton Counties and southern Vermont. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Also, all thunderstorms will be capable of heavy rainfall. Isolated flash flooding is possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Isolated to scattered thunderstorms are possible Monday, mainly south of the Capital District. There is a marginal risk of severe weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for this afternoon into this evening. NYZ032-033-038-021100- Northern Herkimer-Hamilton-Southern Herkimer- 122 PM EDT Sat Jul 1 2017 This Hazardous Weather Outlook is for Herkimer and Hamilton Counties in eastern New York. .DAY ONE...This Afternoon and Tonight. There is a slight risk of severe weather today. The main threat will be damaging winds, but an isolated tornado and large hail cannot be ruled out. The most likely time frame for severe weather is 2-10 pm. All thunderstorms will be capable of heavy rainfall. Isolated flash flooding is possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Isolated to scattered thunderstorms are possible Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon into this evening. Spotters are also encouraged to forward any rainfall reports to the National Weather Service.
In the hours before
Local storm report, Jul 1, 10:25 AM EDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1025 AM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM LIGHTNING MOREAU 43.25N 73.68W
07/01/2017 SARATOGA NY 911 CALL CENTER
LIGHTNING STRUCK TWO BUILDINGS.
&&
EVENT NUMBER ALY1703940
CSSpecial weather statement, Jul 1, 10:47 AM EDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Albany NY
1047 AM EDT SAT JUL 1 2017
NYZ033-038-082-011530-
Hamilton-Southern Herkimer-Northern Fulton-
1047 AM EDT SAT JUL 1 2017
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
HAMILTON... NORTHWESTERN FULTON AND SOUTHEASTERN HERKIMER COUNTIES...
At 1046 AM EDT, strong thunderstorms were located near Newport, or
12 miles north of Little Falls, moving northeast at 35 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
These storms will be near...
Lake Pleasant around 1130 AM EDT.
Other locations impacted by the storms include Oregon, Gilmantown,
Curtis, Clockmill Corners, Blackbridge, Whitehouse, Knappville,
Shaker Place, Piseco and Morehouseville.
Torrential rainfall is also occurring with the thunderstorms, and
may cause localized flooding. Do not drive your vehicle through
flooded roadways.
LAT...LON 4334 7488 4334 7487 4335 7486 4358 7441
4334 7422 4310 7494 4325 7506
TIME...MOT...LOC 1446Z 241DEG 28KT 4322 7489
FrugisLocal storm report, Jul 1, 1:02 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
102 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM TSTM WND DMG 2 S LAKE SUNNYSIDE 43.35N 73.64W
07/01/2017 WARREN NY TRAINED SPOTTER
LARGE MAPLE TREE LIMB 4.5 IN DIAMETER AND 12 FEET LONG
SNAPPED.
&&
EVENT NUMBER ALY1703941
CSSpecial weather statement, Jul 1, 1:29 PM EDT, 2 hours 15 minutes before
Special Weather Statement National Weather Service Albany NY 129 PM EDT SAT JUL 1 2017 NYZ033-038-039-082-011800- Southern Fulton-Hamilton-Southern Herkimer-Northern Fulton- 129 PM EDT SAT JUL 1 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON...CENTRAL FULTON AND SOUTHEASTERN HERKIMER COUNTIES... At 128 PM EDT, a strong thunderstorm was located over Stratford, or 10 miles northeast of Little Falls, moving east at 45 mph. Wind gusts up to 50 mph are possible with this storm. This storm will be near... Caroga Lake and Caroga Lake Public Campground around 145 PM EDT. Northville and Sacandaga Campground around 200 PM EDT. Other locations impacted by this storm include Oregon, Gilmantown, Garlock Corners, Curtis, Sweets Crossing, Clockmill Corners, Pinnacle, Blackbridge, Lotville and Whitehouse. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4332 7487 4346 7427 4317 7415 4305 7481 TIME...MOT...LOC 1728Z 249DEG 38KT 4316 7472 Frugis
Local storm report, Jul 1, 2:19 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
219 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD NEWPORT 43.19N 75.02W
07/01/2017 HERKIMER NY EMERGENCY MNGR
MUDSLIDE NEAR NEWPORT... NY IN WESTERN HERKIMER COUNTY
ALONG ROUTE 28.
&&
EVENT NUMBER ALY1703942
JECThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:41 AM EDT | Special Weather Statement | ALY | Oneida | 64 min |
| Jul 1, 7:26 AM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 49 min |
| Jul 1, 8:42 AM EDT | Special Weather Statement | ALY | Washington | 33 min |
| Jul 1, 8:53 AM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 52 min |
| Jul 1, 9:38 AM EDT | Areal Flood Advisory | ALY | Saratoga, Warren, Washington | 2 hr |
| Jul 1, 10:47 AM EDT | Special Weather Statement | ALY | Herkimer | 43 min |
| Jul 1, 11:27 AM EDT | Areal Flood Advisory | ALY | Hamilton, Herkimer | 3 hr |
| Jul 1, 12:30 PM EDT | Flash Flood Warning | ALY | Herkimer | 4 hr |
| Jul 1, 1:29 PM EDT | Special Weather Statement | ALY | Fulton | 31 min |
| Jul 1, 1:39 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Saratoga, Warren | 66 min |
| Jul 1, 2:27 PM EDT | Areal Flood Advisory | ALY | Warren, Washington | 3 hr |
| Jul 1, 2:44 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 61 min |
| Jul 1, 3:10 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren | 3 hr |
| Jul 1, 3:25 PM EDT | Flash Flood Warning | ALY | Saratoga, Warren, Washington | 6 hr |
| Jul 1, 3:34 PM EDT | River Flood Warning | ALY | Herkimer | 17 hr |
| Jul 1, 3:49 PM EDT | Special Weather Statement | ALY | Washington | 26 min |
| Jul 1, 4:07 PM EDT | Areal Flood Advisory | ALY | Washington | 3 hr |
| Jul 1, 4:28 PM EDT | Areal Flood Warning | ALY | Herkimer | 12 hr |
| Jul 1, 4:29 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton | 46 min |
| Jul 1, 5:09 PM EDT | Special Weather Statement | ALY | Washington | 36 min |
| Jul 1, 5:11 PM EDT | Special Weather Statement | ALY | Ulster | 34 min |
| Jul 1, 5:17 PM EDT | Tornado Warning | ALY | Warren, Washington | 11 min |
| Jul 1, 5:22 PM EDT | Areal Flood Advisory | ALY | Saratoga, Washington | 3 hr |
| Jul 1, 5:26 PM EDT | Special Weather Statement | ALY | Saratoga | 34 min |
| Jul 1, 5:33 PM EDT | Areal Flood Advisory | ALY | Albany, Saratoga, Schenectady | 3 hr |
| Jul 1, 5:34 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 39 min |
| Jul 1, 5:42 PM EDT | Flash Flood Warning | ALY | Washington | 3 hr |
| Jul 1, 5:52 PM EDT | Special Weather Statement | ALY | Rensselaer | 23 min |
| Jul 1, 5:54 PM EDT | River Flood Warning | ALY | Oneida | 50 hr |
| Jul 1, 5:54 PM EDT | River Flood Warning | ALY | Herkimer, Montgomery, Oneida | 22 hr |
| Jul 1, 6:02 PM EDT | Flash Flood Warning | ALY | Albany, Saratoga, Schenectady | 58 min |
| Jul 1, 6:24 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 66 min |
| Jul 1, 6:29 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 3 hr |
| Jul 1, 6:53 PM EDT | Areal Flood Advisory | ALY | Rensselaer, Saratoga | 3 hr |
| Jul 1, 7:07 PM EDT | River Flood Warning | ALY | Hamilton | 7 hr |
| Jul 1, 7:39 PM EDT | River Flood Warning | ALY | Washington | 17 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.